# SDR FXGAN148RF001

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N148RF
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680076
- Aircraft time: 10,977 hours
- Engine: Lyc IO540K1A5D
- Engine time: 1,304 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH GEAR SWITCH IN THE UP POSITION NOSE GEAR LIGHT WOULD NOT GO OUT.
